# SDR HEEA956200

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106901
- Condition: Defective
- Location: Cockpit Dme
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME WON'T LOCK ON TO STATION.  PREVENTS KDI573 FROM DISPLAYING ANY DIGITS OR SEGMENTS. TROUBLESHOT AND FOUND IC-803 INTEGRATED CIRCUIT TO BE KILLING SIGNAL.  REPLACED IC803.  REPAIRED PROBLEM AND UNIT BENCH CHECK GOOD.
